Lipschitzian generalized differential equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 48  (1972), p. 159-169
@article{RSMUP_1972__48__159_0,
     author = {Himmelberg, C. J. and Van Vleck, F. S.},
     title = {Lipschitzian generalized differential equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {48},
     year = {1972},
     pages = {159-169},
     zbl = {0289.49009},
     mrnumber = {340692},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1972__48__159_0}
}
Himmelberg, C. J.; Van Vleck, F. S. Lipschitzian generalized differential equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 48 (1972) , pp. 159-169. http://www.numdam.org/item/RSMUP_1972__48__159_0/

[B] Bielecki, A.: Une remarque sur la méthode de Banach-Cacciopoli-Tikhonov dans la théorie des équations différentielles ordinairies, Bull. Polish Acad. Sci. 4 (1956), 261-264. | MR 82073 | Zbl 0070.08103

[C] Castaing, A.: Sur le graphe d'une multi-application Souslinienne (Mesurable), Faculté des Sciences de Montpellier, Mathématiques (1969). | MR 255754 | Zbl 0217.09203

[CN] Covitz, H. - Nalder, S.B. Jr.: Multi-valued contraction mappings in generalized metric space, Israel J. Math. 8 (1970), 5-11. | MR 263062 | Zbl 0192.59802

[F] Filippov, A.F.: Classical solutions of differential equations with multi-valued right-hand sides, SIAM J. Control 5 (1967), 609-621 (English Transl.). | MR 220995

[H 1] Hermes H.: The generalized differential equation x∈R(t, x), Advanc. Math. 4 (1970), 149-169. | Zbl 0191.38803

[H 2] Hermes, H.: On the structure of attainable sets for generalized differential equations and control systems, J. Diff. Eqs. 9 (1971), 141-154. | MR 271504 | Zbl 0208.17203

[HJV] Himmelberg, C. - Jacobs, M. - Vanvleck, F.: Measurable multifunctions, selectors, and Filippov's implicit functions lemma, J. Math. Anal. Appl. 25 (1969), 276-284. | MR 235089 | Zbl 0179.08303

[K] Kikuchi, N.: On contingent equations satisfying the Carathéodory type conditions, RIMS. Kyoto Univ. Ser. A 3 (1968), 361-371. | MR 230973 | Zbl 0197.13106

[KRN] Kuratowski, K. - RYLL-NARDZEWSKI: A general theorem on selectors, Bull. Polish Acad. Sci. 13 (1965), 397-403. | MR 188994 | Zbl 0152.21403

[LO] Lasota, A. - Opial, Z.: An application of the Kakutani-Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. 13 (1965), 781-786. | MR 196178 | Zbl 0151.10703

[R] Rockafellar, R.T.: Measurable dependence of convex sets and functions on parameters, J. Math. Anal. Appl. 28 (1969), 4-25. | MR 247019 | Zbl 0202.33804

[SD] Scorza Dragoni, G.: Un teorema sulle funzioni continue rispetto ad una e misurabili rispetto ad un'altra variabile, Rend. Sem. Mat. Univ. Padova 17 (1948), 102-106. | Numdam | MR 28385 | Zbl 0032.19702